# SDR USAA2012091700014

- Difficulty date: September 1, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 31,826 hours, 21,190 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001004000
- Part serial: CG5116
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEFT ELEVATOR UPPER SKIN HAS TRAPPED WATER INDICATION BETWEEN STATION 5894 & STATION 6009, 4 INCHES FORWARD OF TRAILING EDGE.  REPAIR SKIN IAW A319 SRM 55-21-11 PARAGRAPH 5E.
